B-Gabor type frames in separable Hilbert spaces

Authors

  • Thomas Jineesh Mahatma Gandhi University Kerala India
  • N M Madhavan Namboothiri Mahatma Gandhi University Kerala India
  • P N Jayaprasad Mahatma Gandhi University Kerala India

DOI:

https://doi.org/10.23755/rm.v48i0.1236

Keywords:

Gabor frame, frame operator, translation, modulation

Abstract

It is guaranteed that Gabor like structured frames do exist in any finite dimensional Hilbert space via an invertible map from l2(ZN) J Thomas and Nambudiri [2022]. Hence the question: whether it is possible to obtain structured class of frames in separable Hilbert spaces? is relevant. In this article we obtain a structured class of frames for separable Hilbert spaces which are generalizations of Gabor frames for L2(R) in their construction aspects. We call them as B-Gabor type frames and present a characterization of the frame operators associated with these frames when B is a unitary map. Some significant properties of the associated frame operators are discussed.

References

P. Cazassa and G. Kutyniok. "Frames of subspaces, wavelets, frames and operator theory." American Mathematical Society, Contemporary Mathematics Publishers, 345:87–113, 2004.

O. Christensen. "An Introduction to Frames and Riesz Bases," 2nd edn. Birkhäuser, Boston, 2016.

O. Christensen and Y. Eldar. "Oblique dual frames and shift-invariant spaces." Applied and Computational Harmonic Analysis, 17:48–68, 2004.

D. Gabor. "Theory of communication." Journal of the Institution of Electrical Engineers, 93:429–457, 1946.

D. L. D. Han. "Frames, Bases and Group representations." Memoirs of the American Mathematical Society, USA, 2000.

R. Duffin and A. Schaeffler. "A class of non-harmonic Fourier series." Transactions of the American Mathematical Society, 72:341–366, 1952.

K. Gröchenig. "Foundations of Time Frequency Analysis." Birkhäuser, Boston, 2001.

A. G. I. Daubechies and Y. Meyer. "Painless nonorthogonal expansions." Journal of Mathematical Physics, 27:1271–1283, 1986.

J. Laurence. "Linear independence of Gabor systems in finite dimensional vector spaces." Journal of Fourier Analysis and Applications, 11:715–726, 2005.

N. N. J Thomas and T. Nambudiri. "A class of structured frames in finite dimensional Hilbert spaces." Journal of Korean Society of Mathematical Education. Series B: Pure and Applied Mathematics, 28:321–334, 2022.

S. Li and H. Ogawa. "Pseudoframes for subspaces with applications." Journal of Fourier Analysis and Applications, 10:409–431, 2004.

M. Janssen. "Gabor representation of generalized functions." Journal of Mathematical Analysis and Applications, 83:377–394, 1981.

T. Nambudiri and K. Parthasarathy. "Generalised Weyl-Heisenberg frame operators." Bulletin Des Sciences Mathematiques, 136:44–53, 2012.

T. Nambudiri and K. Parthasarathy. "Characterization of Weyl-Heisenberg frame operators." Bulletin Des Sciences Mathematiques, 137:322–324, 2013.

T. Nambudiri and K. Parthasarathy. "Wavelet frame operators and admissible frames." Asian-European Journal of Mathematics, 11:1–13, 2021.

Downloads

Published

2023-12-30

Issue

Section

Volume 48-2023